Sufficient conditions for optimal facility locations to coincide

Publication: Research - peer-reviewJournal article – Annual report year: 1980

View graph of relations

In some cases multifacility location problems may be solved by verifying a few simple inequalities involving the interfacility weights. The authors develop certain inequalities which are sufficient conditions for optimality in some multifacility problems. In the problems considered, distances are represented by a symmetric metric and there are no constraints on the location of the new facilities
Original languageEnglish
JournalTransportation Science
Volume14
Issue number2
Pages (from-to)125-129
ISSN0041-1655
StatePublished - 1980
Peer-reviewedYes
Download as:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word

ID: 2702171